# SDR DALA2022092706305

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 86,897 hours, 38,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 WHILE PERFORMING HFEC INSP PER AMDS CARD 5331-2004, NOTED CRACK INDICATION FROM FASTENER LOCATED 1" BELOW STR 33RH, 10" AFT OF FR 65 RH. CORRECTIVE ACTION: REPAIRED PER ERA 602461-14 REV ORIG. OK FOR SERVICE. (9033900)
